# SDR DHL99801103

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT FAIRING PANEL 161 K2 DELAMINATED  AROUND CORNER AND ELONGATED HOLE.  REPAIRED PER SRM 51-1-9.
